Change search
ReferencesLink to record
Permanent link

Direct link
Schubert Calculus on Grassmannians and Exterior Powers
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2009 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, Vol. 58, no 1, 283-300 p.Article in journal (Refereed) Published
Abstract [en]

We present a general algebraic formalism for homology and cohomology theories for Grassmannians. The formalism is expressed in terms of the action of factorization algebras on exterior powers.

Place, publisher, year, edition, pages
2009. Vol. 58, no 1, 283-300 p.
Keyword [en]
Schuberr calculus, Grassmannians, bivariant theories, intersection, theory, symmetrization operators, Chern classes, Segre classes, determinantal formula, universal factorization algebras, Chow ring, symmetric structure, exterior products, Pieri's formula, Giambelli's, formula
National Category
URN: urn:nbn:se:kth:diva-18331DOI: 10.1512/iumj.2009.58.3839ISI: 000264908900007ScopusID: 2-s2.0-67249126477OAI: diva2:336377
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2011-04-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Laksov, Dan
By organisation
Mathematics (Div.)
In the same journal
Indiana University Mathematics Journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 20 hits
ReferencesLink to record
Permanent link

Direct link